Alert archive / South Carolina / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 11, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Mar 18, 2013, 10:45 PM EDT for 6 counties in South Carolina. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2013, 10:45 PM EDT (02:45 UTC)
- Expired
- Mar 18, 2013, 11:45 PM EDT
- In force
- 60 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Beaufort County, SC, Berkeley County, SC, Charleston County, SC, Colleton County, SC, Dorchester County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 58 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 11:00 PM EDT | TSTM WND DMG | 2 N Givhans Ferry State, SC | POWER LINE DOWN AT 1200 BLOCK OF RIDGE ROAD |
| Mar 18, 11:01 PM EDT | HAIL 1 | 1 Nnw Port Royal, SC | |
| Mar 18, 11:14 PM EDT | TSTM WND DMG | Pinewood Preparatory, SC | TREE DOWN AT 1100 BLOCK OF ORANGEBURG ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 7:29 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 2.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
129
WUUS52 KCHS 190245
SVRCHS
SCC013-015-019-029-035-053-190345-
/O.NEW.KCHS.SV.W.0011.130319T0245Z-130319T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1045 PM EDT MON MAR 18 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA...
CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...
JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...
COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA...
BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 1145 PM EDT
* AT 1043 PM EDT...METEOROLOGISTS DETECTED SEVERE THUNDERSTORMS...
ALONG A LINE EXTENDING FROM 9 MILES WEST OF HARLEYVILLE TO
CLARENDON TO BELLINGER HILL AREA...MOVING EAST AT 45 MPH.
PREPARE NOW FOR...
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
LEMON ISLAND...CLARENDON...SHELL POINT...GREEN POND...PORT ROYAL...
PARRIS ISLAND...JACKSONBORO...HILTON HEAD AIRPORT...RIDGEVILLE...
GIVHANS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3272 8004 3255 8019 3247 8035 3243 8035
3249 8036 3246 8040 3249 8043 3248 8047
3241 8042 3231 8044 3226 8060 3222 8062
3207 8087 3212 8108 3288 8051 3333 8052
3326 8043 3327 8030 3330 8026 3345 8021
TIME...MOT...LOC 0243Z 265DEG 39KT 3322 8058 3254 8073
3217 8091
$$1 follow-up statement
434
WWUS52 KCHS 190330
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1130 PM EDT MON MAR 18 2013
SCC013-015-019-029-035-053-190340-
/O.CAN.KCHS.SV.W.0011.000000T0000Z-130319T0345Z/
DORCHESTER SC-CHARLESTON SC-BERKELEY SC-JASPER SC-COLLETON SC-
BEAUFORT SC-
1130 PM EDT MON MAR 18 2013
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF DORCHESTER...
CHARLESTON...BERKELEY...JASPER...COLLETON AND BEAUFORT COUNTIES HAS
BEEN CANCELLED...
AT 1130 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.
ALTHOUGH THE SEVERE THUNDERSTORM WARNING IS NO LONGER IN EFFECT...
THUNDERSTORMS ARE STILL CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...FREQUENT LIGHTNING AND HEAVY RAINFALL. THE SAFEST COURSE OF
ACTION IS TO REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
LAT...LON 3272 8004 3255 8019 3247 8035 3243 8035
3249 8036 3246 8040 3249 8043 3248 8047
3241 8042 3231 8044 3226 8060 3222 8062
3207 8087 3212 8108 3288 8051 3333 8052
3326 8043 3327 8030 3330 8026 3345 8021
TIME...MOT...LOC 0330Z 265DEG 39KT 3326 7998 3258 8013
3221 8031
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 10:44 PM EDT, 1 minute earlier.
Area forecast discussion, Mar 18, 10:44 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1044 PM EDT MON MAR 18 2013 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE AREA FROM THE NORTHWEST EARLY TUESDAY...FOLLOWED BY BRIEF HIGH PRESSURE THROUGH WEDNESDAY...WITH ANOTHER COLD FRONTAL PASSAGE WEDNESDAY NIGHT. RAIN CHANCES WILL INCREASE LATE IN THE WEEK AS A COUPLE LOW PRESSURE SYSTEMS MOVE OVER OR JUST SOUTH OF THE AREA. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... QLCS WITH DAMAGING WINDS AND LARGE HAIL WILL CONTINUE TO PROGRESS RAPIDLY TOWARD THE COAST. EXPANDED SEVERE THUNDERSTORMS WATCH 55 TO INCLUDE REMAINING SC COUNTIES AND ALL NEARSHORE COASTAL WATERS. MEANWHILE...SEVERE THREAT ENDS ABRUPTLY WITH PASSAGE OF SQUALL LINE...GIVING WAY TO A TRAILING AREA OF ANVIL RAIN/OCCASIONAL LIGHTNING STRIKES. THUS...WILL CONTINUE TO REMOVE COUNTIES FROM WATCH FROM WEST TO EAST FOLLOWING RAPID EXIT OF SEVERE WEATHER. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... THE COLD FRONT SHOULD BE MOVING OFF THE COAST FAIRLY EARLY IN THE MORNING IN RESPONSE TO AN UPPER LEVEL DISTURBANCE MOVING INTO THE NORTHEAST AND MID ATLANTIC STATES. ANY LINGERING SHOWERS AND THUNDERSTORMS SHOULD SHIFT OFF THE COAST BY MID TO LATE MORNING. THE COLD ADVECTION LAGS SOME BEHIND THE FRONT...SO WITH CLEARING SKIES AND DOWNSLOPE FLOW...TUESDAY AFTERNOON LOOKS TO BE QUITE WARM. PUSHED HIGH TEMPERATURES INTO THE MID AND UPPER 70S IN MOST LOCATIONS AWAY FROM THE COAST. IT WILL BE A LITTLE BREEZY BEHIND THE FRONT ON TUESDAY...WITH SOME GUSTS UP TO AROUND 20 MPH. THE SURFACE HIGH PRESSURE WILL QUICKLY BUILD INTO THE SOUTHEASTERN STATES TUESDAY NIGHT. EVEN THOUGH SKIES WILL BE CLEAR AND DEWPOINTS WILL BE FALLING INTO THE 30S IN MOST LOCALS...THINK THERE WILL BE ENOUGH WIND IN MOST PLACES TO KEEP FROM DECOUPLING. AS A RESULT...BELIEVE THAT MIN TEMPERATURES WILL BE IN THE 40S IN MOST LOCALS. THERE IS INCREASING UNCERTAINTY IN THE FORECAST FOR WEDNESDAY... MAINLY AS A RESULT OF THE 12Z NAM SOLUTION WHICH BRINGS A COLD RAIN TO MAINLY COASTAL COUNTIES. GFS KEEPS RAIN OFF THE COAST AND IS NO WHERE NEAR AS IMPRESSIVE WITH ISENTROPIC LIFT AS NAM. CANADIAN AND ECMWF ARE EVEN LESS IMPRESSIVE WITH THE ISENTROPIC LIFT AND MORE QUICKLY MOVE ANY LIFT EAST OF THE AREA. TRENDED A LITTLE LOWER FOR HIGH TEMPERATURES AND INCREASED CLOUD COVER ON WEDNESDAY AS A RESULT OF NAM SOLUTION. WOULD LIKE TO SEE THE NAM MAINTAIN THIS TREND AND OTHER MODELS TO JUMP ON BOARD BEFORE MAKING ANY MORE SIGNIFICANT CHANGES. IF THE NAM IS CORRECT...MOST AREAS THAT SEE RAIN WILL LIKELY REMAIN IN THE 40S ON WEDNESDAY. FOR NOW MAINLY CARRIED HIGHS IN THE MID TO UPPER 60S. LIKE FOR THE WEDNESDAY FORECAST...GENERALLY FOLLOWED GFS/ECMWF/CANADIAN SOLUTION FOR WEDNESDAY NIGHT AND THURSDAY. COOLER AND DRIER AIR WILL ADVECT INTO THE AREA...WITH HIGHS ON THURSDAY MAINLY IN THE LOWER TO MID 60S. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... CONFIDENCE IS LOW IN THE EXACT DETAILS THIS PERIOD AS THERE ARE STILL MODEL DISCREPANCIES REGARDING THE LATE WEEK/WEEKEND PERIOD. HOWEVER...CONFIDENCE IS HIGH THAT A COUPLE WAVES OF LOW PRESSURE WILL MOVE OVER OR JUST SOUTH OF THE AREA THROUGH THE WEEKEND LEADING TO HIGH RAIN CHANCES AND BELOW NORMAL TEMPERATURES. RAINFALL TOTALS THROUGH THE PERIOD COULD REACH ONE OR TWO INCHES...ESPECIALLY ACROSS SOUTHEAST GEORGIA. TEMPERATURES WILL BE RATHER TRICKY BUT LOOK TO REMAIN BELOW NORMAL THROUGH THE PERIOD. IT IS CERTAINLY POSSIBLE THAT SOME AREAS... ESPECIALLY INTERIOR PORTIONS OF SOUTHEAST SC/GA...DO NOT GET OUT OF THE 50S THURSDAY THROUGH SUNDAY. ALSO...THERE IS A SMALL CHANCE THAT CONDITIONS COULD BE FAVORABLE FOR SOME FROST FRIDAY MORNING ACROSS INLAND AREAS DEPENDING ON HOW QUICKLY THE RAIN MOVES IN. && .AVIATION /03Z TUESDAY THROUGH SATURDAY/... CURRENT RADAR AT 00Z SHOWS A LINE OF CONVECTION ACROSS CENTRAL GA. LATEST HIGH RES GUIDANCE SHOWS THAT THIS LINE WILL MAKE IT TO THE COAST...WITH TIMING OF ARRIVAL IN THE KSAV VICINITY AROUND 03Z. BEST POTENTIAL FOR THUNDER LOOKS TO BE AT KSAV...SO HAVE NO MENTION IN KCHS TAF AT THIS TIME. LOWER VSBYS/FLIGHT RESTRICTIONS ARE POSSIBLE WITHIN HEAVIEST RAINFALL...AND HAVE INCLUDED A TEMPO GROUP AT KSAV TO ACCOUNT FOR THIS AND POTENTIAL STRONG GUSTS WITH THIS LINE. ONCE THE LINE MOVES THROUGH MODEL GUIDANCE HINTS THE DEVELOPMENT OF IFR CIGS THROUGH DAYBREAK. HAVE KEPT MVFR FOR NOW BUT WILL MONITOR TRENDS AND AMEND AS NECESSARY. EXTENDED AVIATION OUTLOOK... VFR CONDITIONS WILL GENERALLY PREVAIL. LOW END PROBABILITIES OF LOWER CIGS/VSBYS FOR WEDNESDAY ALONG WITH BREEZY CONDITIONS. && .MARINE... QLCS WITH STRONG WINDS AND LARGE HAIL WILL CROSS COASTAL WATERS BY MIDNIGHT-2 AM. EXPANDED SEVERE THUNDERSTORM WATCH TO INCLUDE ALL NEARSHORE WATERS. THE SQUALL LINE COULD GREATLY ALTER THE PRESSURE PATTERN/ASSOCIATED SURFACE WINDS OVERNIGHT. IN AN EXPANDING WARM SECTOR AHEAD OF A COLD FRONT APPROACHING FROM THE NW A TIGHTENING SURFACE PRESSURE GRADIENT AND STRENGTHENING LOW LEVEL WINDS WILL SUPPORT INCREASING S/SW WINDS ACROSS THE COASTAL WATERS...ALTHOUGH COOL SHELF WATERS WILL DETER A SIGNIFICANT MIXING ENVIRONMENT. WE THINK VERY MARGINAL SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE OVER OUR OUTER GEORGIA WATERS CLOSER TO THE GULF STREAM AS THE LOW LEVEL JET STRENGTHENS. WE HAVE MAINTAINED AN ADVISORY OVER AMZ374 BEGINNING LATER THIS EVENING. OTHERWISE...LOW LEVEL FLOW WILL VEER TO SW OVERNIGHT WITH SEAS BUILDING TO 3 TO 4 FT NEAR SHORE TONIGHT AND UP TO 5 FT WELL OFF THE GEORGIA COAST. TUESDAY THROUGH SATURDAY...A COLD FRONT WILL MOVE THROUGH THE WATERS TUESDAY MORNING WITH HIGH PRESSURE BUILDING FROM THE NORTHWEST TUESDAY NIGHT. THE HIGH WILL WEAKEN WEDNESDAY AS ANOTHER COLD FRONT APPROACHES AND EVENTUALLY PUSHES OFFSHORE WEDNESDAY NIGHT. HIGH PRESSURE WILL THEN BUILD BACK IN THURSDAY WITH AT LEAST ONE AREA OF LOW PRESSURE TO TRACK OVER OR JUST SOUTH OF THE WATERS THROUGH LATE WEEK. THIS PATTERN WILL YIELD SEVERAL BOUTS OF INCREASED WINDS AND SEAS BUT OVERALL THE CHANCES OF ADVISORY CONDITIONS APPEAR LOW AT THIS TIME...AT LEAST THROUGH FRIDAY. THE BEST CHANCE OF AN SCA WILL LIKELY BE IN CHARLESTON HARBOR TUE AND/OR WED AFTERNOON DUE TO BREEZY CONDITIONS ALONG THE LAND/SEA INTERFACE. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR AMZ374. && SYNOPSIS... NEAR TERM...SPR SHORT TERM...MTE LONG TERM...MTE AVIATION...SPR/ECT MARINE...SPR/MTE
Hazardous weather outlook, Mar 18, 10:33 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1033 PM EDT MON MAR 18 2013 AMZ330-350-352-354-GAZ088-100-101-114>119-137>141-SCZ040-042>045- 047>052-200245- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-SCREVEN-BULLOCH-EFFINGHAM- TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM- COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH- COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON- COASTAL JASPER-TIDAL BERKELEY- 1033 PM EDT MON MAR 18 2013 ...SEVERE THUNDERSTORM WATCH 55 IN EFFECT UNTIL 2 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ374-200245- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1033 PM EDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...A LINE OF THUNDERSTORMS WILL PUSH THROUGH THE AREA OVERNIGHT. SOME THUNDERSTORMS WILL PRODUCE WIND GUSTS EXCEEDING 50 KNOTS AND HAIL LARGER THAN QUARTERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ087-099-200245- JENKINS-CANDLER- 1033 PM EDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Mar 18, 10:15 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1015 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM HAIL SCOTIA 32.68N 81.24W
03/18/2013 M1.00 INCH HAMPTON SC PUBLIC
&&
EVENT NUMBER CHS1300087
TIMTELocal storm report, Mar 18, 10:18 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1018 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM TSTM WND DMG 2 NNE HUNTERS 32.69N 81.54W
03/18/2013 SCREVEN GA PUBLIC
TREE DOWN ON 800 BLOCK OF POOR ROBIN ROAD
&&
EVENT NUMBER CHS1300088
TIMTELocal storm report, Mar 18, 10:23 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1023 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM HAIL 3 ESE LENA 32.74N 81.17W
03/18/2013 E1.00 INCH HAMPTON SC PUBLIC
HAIL SLIGHTLY LARGER THAN QUARTERS FALLING NEAR THE
INTERSECTION OF TURNER EXPRESSWAY AND HW-3.
&&
EVENT NUMBER CHS1300089
BSHLocal storm report, Mar 18, 10:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1029 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 3 W GEORGIA SOUTHERN 32.42N 81.84W
03/18/2013 BULLOCH GA 911 CALL CENTER
TREE DOWN AT COUNTRY CLUB ROAD NEAR IRON GATE
SUBDIVISION
&&
EVENT NUMBER CHS1300090
TIMTELocal storm report, Mar 18, 10:31 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1031 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL 3 SSW CLYO 32.44N 81.28W
03/18/2013 E1.75 INCH EFFINGHAM GA PUBLIC
&&
EVENT NUMBER CHS1300091
TIMTELocal storm report, Mar 18, 10:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1032 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND GST 3 SSW CLYO 32.44N 81.28W
03/18/2013 E70 MPH EFFINGHAM GA PUBLIC
&&
EVENT NUMBER CHS1300092
TIMTEThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 9:29 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 61 min |
| Mar 18, 9:58 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Hampton, Jasper | 62 min |
| Mar 18, 10:18 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Beaufort, Colleton, Dorchester, Hampton, Jasper | 57 min |
| Mar 18, 10:49 PM EDT | Special Marine Warning | CHS | 116 min | |
| Mar 18, 11:36 PM EDT | Special Marine Warning | CHS | 114 min | |
| Mar 18, 11:44 PM EDT | Special Weather Statement | CHS | Charleston | 61 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.